Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the cohomology ring of symplectic fillings

Zhengyi Zhou

Algebraic & Geometric Topology 23 (2023) 1693–1724
Bibliography
1 M Abouzaid, P Seidel, An open string analogue of Viterbo functoriality, Geom. Topol. 14 (2010) 627 MR2602848
2 P Albers, U Frauenfelder, A Oancea, Local systems on the free loop space and finiteness of the Hofer–Zehnder capacity, Math. Ann. 367 (2017) 1403 MR3623229
3 J F Barraud, O Cornea, Lagrangian intersections and the Serre spectral sequence, Ann. of Math. 166 (2007) 657 MR2373371
4 K Barth, H Geiges, K Zehmisch, The diffeomorphism type of symplectic fillings, J. Symplectic Geom. 17 (2019) 929 MR4031531
5 R Bott, L W Tu, Differential forms in algebraic topology, 82, Springer (1982) MR658304
6 F Bourgeois, A Oancea, An exact sequence for contact- and symplectic homology, Invent. Math. 175 (2009) 611 MR2471597
7 F Bourgeois, A Oancea, Symplectic homology, autonomous Hamiltonians, and Morse–Bott moduli spaces, Duke Math. J. 146 (2009) 71 MR2475400
8 K Cieliebak, Y Eliashberg, From Stein to Weinstein and back, 59, Amer. Math. Soc. (2012) MR3012475
9 K Cieliebak, A Oancea, Symplectic homology and the Eilenberg–Steenrod axioms, Algebr. Geom. Topol. 18 (2018) 1953 MR3797062
10 R L Cohen, J D S Jones, G B Segal, Floer’s infinite-dimensional Morse theory and homotopy theory, from: "The Floer memorial volume" (editors H Hofer, C H Taubes, A Weinstein, E Zehnder), Progr. Math. 133, Birkhäuser (1995) 297 MR1362832
11 B Filippenko, K Wehrheim, A polyfold proof of the Arnold conjecture, Selecta Math. 28 (2022) 11 MR4346508
12 J Fish, H Hofer, Applications of polyfold theory, II : The polyfolds of symplectic field theory, in preparation
13 M Gromov, Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
14 L Guijarro, T Schick, G Walschap, Bundles with spherical Euler class, Pacific J. Math. 207 (2002) 377 MR1972251
15 H Hofer, K Wysocki, E Zehnder, Integration theory on the zero sets of polyfold Fredholm sections, Math. Ann. 346 (2010) 139 MR2558891
16 H Hofer, K Wysocki, E Zehnder, Polyfold and Fredholm theory, 72, Springer (2021) MR4298268
17 M Hutchings, J Nelson, Axiomatic S1 Morse–Bott theory, Algebr. Geom. Topol. 20 (2020) 1641 MR4127081
18 O Lazarev, Contact manifolds with flexible fillings, Geom. Funct. Anal. 30 (2020) 188 MR4081058
19 P Massot, K Niederkrüger, C Wendl, Weak and strong fillability of higher dimensional contact manifolds, Invent. Math. 192 (2013) 287 MR3044125
20 D McDuff, The structure of rational and ruled symplectic 4–manifolds, J. Amer. Math. Soc. 3 (1990) 679 MR1049697
21 D McDuff, Symplectic manifolds with contact type boundaries, Invent. Math. 103 (1991) 651 MR1091622
22 A Oancea, C Viterbo, On the topology of fillings of contact manifolds and applications, Comment. Math. Helv. 87 (2012) 41 MR2874896
23 A F Ritter, Topological quantum field theory structure on symplectic cohomology, J. Topol. 6 (2013) 391 MR3065181
24 P Seidel, A biased view of symplectic cohomology, from: "Current developments in mathematics, 2006" (editors B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), International (2008) 211 MR2459307
25 G Walschap, The Euler class as a cohomology generator, Illinois J. Math. 46 (2002) 165 MR1936082
26 K Wehrheim, Fredholm notions in scale calculus and Hamiltonian Floer theory, preprint (2012) arXiv:1209.4040
27 K Wehrheim, Smooth structures on Morse trajectory spaces, featuring finite ends and associative gluing, from: "Proceedings of the Freedman Fest" (editors R Kirby, V Krushkal, Z Wang), Geom. Topol. Monogr. 18, Geom. Topol. Publ. (2012) 369 MR3084244
28 Z Zhou, Morse–Bott cohomology from homological perturbation theory, preprint (2019) arXiv:1902.06587
29 Z Zhou, Vanishing of symplectic homology and obstruction to flexible fillability, Int. Math. Res. Not. 2020 (2020) 9717 MR4182808
30 Z Zhou, Symplectic fillings of asymptotically dynamically convex manifolds, I, J. Topol. 14 (2021) 112 MR4186135
31 Z Zhou, Symplectic fillings of asymptotically dynamically convex manifolds, II : k–dilations, Adv. Math. 406 (2022) 108522 MR4438065